MAUDE Adverse Event Report: ARTHREX, INC. LOCKING SCREW, TITANIUM 3.5MM X 14MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LOCKING SCREW, TITANIUM 3.5MM X 14MM; BONE FIXATION SCREW/PLATE
Model Number LOCKING SCREW, TITANIUM 3.5MM X 14MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 30-jan-2026, an arthrex employee reported via phone that (2) ar-8935l-14 low profile locking screws failed to lock into the plate.This occurred during an ankle fracture case on (b)(6) 2026.The case was completed using additional ar-8935l-14 low profile locking screws.There was no delay in the procedure, and no harm to the patient.

Brand Name
LOCKING SCREW, TITANIUM 3.5MM X 14MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24376718
Report Number1220246-2026-00642
Device Sequence Number5676083
Product Code HWC
UDI-Device Identifier00888867050402
UDI-Public(01)00888867050402(11)250722(10)15470725
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOCKING SCREW, TITANIUM 3.5MM X 14MM
Device Catalogue NumberAR-8935L-14
Device Lot Number15438716
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown